Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On ortho tri- cyclen lo. Feeling pressure in ovary after urination. Feels headaches and fatigue. What to do?

I am on Ortho Tri- Cyclen Lo. I have regular periods each month, ONLY because of the BC due to my PCOS . I am 30, and my next period is due in about 12 days. I noticed a mild/pressure feeling in what seems like my lieft ovary about 3 days ago. It mainly bothers me AFTER urination when I go back to sit down, or sit and lean forward, but then subsides. I can feel it mildly when I walk, or move at all, but it does not really hurt.. just an annoying pressure. Kind of feels like it radiates to my left side of back, but not sure if it is just a feeling.. Other symptoms are regular when I am PMS , Breast tenderness, headaches, fatigue.. Just curious what this could be? Due to have a PAP next week.. thanks!
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are mild side effects of the pills that you are taking. usually the symptoms subside on their own in few weeks.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor